# SDR DXTA2013121105598

- Difficulty date: December 10, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N643QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605588
- Aircraft time: 7,178 hours, 5,526 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT ON TWO SEPARATE OCCASIONS AFTER GND DE ICE WITH TYPE 1 FLUID.  ONCE 45 MIN INTO FLIGHT THE 2ND TIME 5 MIN INTO FLIGHT.  WING ENG ANTI-ICE WAS SELECTED & A VERY STRONG ACRID SMELL FILLED COCKPIT & WENT AWAY AFTER A FEW MINUTES.  THE SMELL WAS VERY DIFFERENT THAN THE NORMAL SMELL WE GET ON TAKEOFF AFTER DE-ICING.
